# SDR SWAA053187

- Difficulty date: October 15, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 57,822 hours, 53,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 927, STR 24R.  REPAIRED SKIN PER SWA EA & SRM.
